# SDR SWAA991492

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER SPLICE CRACKED, BS 908, STRINGER 4L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
